Robert Tubbs

Rob Tubbs

Associate Professor
Ph.D. Penn State, 1981

Office:
Math 251
E-mail:
tubbs@euclid.colorado.edu
Mailing address:
Robert Tubbs
Department of Mathematics
University of Colorado at Boulder
Campus Box 395
Boulder, CO 80309-0395
USA
Phone:
303-492-8389
Fax:
303-492-7707

Personal Website:

http://euclid.colorado.edu/~tubbs/

Research
Number Theory, especially Transcendental Number Theory and Diophantine Approximation, and the Intellectual History of Mathematical Ideas
Select Publications

1. "What is a Number? Mathematical Concepts and Their Origins, " The Johns Hopkins University Press, December 2008.

2. "Making Transcendence Transparent: An intuitive approach to classical transcendental number theory, " (with Edward Burger), Springer, 2004.

3. Analytic subgroups of t-modules, Trans. Am. Math. Soc.,   349, 1997, 2605-2617.

4. Gelfond's theorem for Drinfeld modules (with W.D. Brownawell and P.G. Becker), Mich. Math. J., 41, 1994, 219-233.

5. A diophantine problem on elliptic curves, Trans. Am. Math. Soc., 309, 1988, 325-338.